Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 269, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 3, 2008, 3:35 PM CDT for Rusk County, Wisconsin. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2008, 3:35 PM CDT (20:35 UTC)
- Expired
- Aug 3, 2008, 4:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
County Rusk County, WI
The radar
The La Crosse radar (KARX), 180 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:02 PM CDT | TSTM WND DMG | Bruce, WI | SEVERAL TREES HAVE BEEN KNOCKED DOWN IN THE CITY OF BRUCE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 032035
SVRMPX
WIC107-032130-
/O.NEW.KMPX.SV.W.0269.080803T2035Z-080803T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CDT SUN AUG 3 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSK COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 430 PM CDT
* AT 330 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 14 MILES NORTHWEST OF WEYERHAEUSER...OR ABOUT 6 MILES
NORTHEAST OF RICE LAKE...AND MOVING EAST AT 45 MPH.
DESTRUCTIVE WINDS WERE REPORTED AROUND CUMBERLAND AT 324 PM WITH
POWER POLES SNAPPED IN HALF.
* SOME LOCATIONS INCLUDE...
WEYERHAEUSER...
ISLAND LAKE...
BRUCE...
LADYSMITH...
CONRATH...
TONY...
SHELDON...
GLEN FLORA...
INGRAM...
HAWKINS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4539 9068 4539 9093 4530 9093 4530 9155
4563 9154 4564 9068
TIME...MOT...LOC 2033Z 275DEG 39KT 4554 9160
$$2 follow-up statements
000
WWUS53 KMPX 032051
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
351 PM CDT SUN AUG 3 2008
WIC107-032130-
/O.CON.KMPX.SV.W.0269.000000T0000Z-080803T2130Z/
RUSK WI-
350 PM CDT SUN AUG 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR RUSK COUNTY...
AT 348 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
12 MILES NORTH OF BRUCE TO WEYERHAEUSER TO 7 MILES SOUTHWEST OF
WEYERHAEUSER...AND MOVING EAST AT 54 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE ISLAND LAKE...WEYERHAEUSER...
TONY...SHELDON...LADYSMITH...INGRAM...HAWKINS...GLEN FLORA...CONRATH
AND BRUCE.
THIS IS A DANGEROUS SITUATION. PREPARE IMMEDIATELY FOR DESTRUCTIVE
WINDS...WHICH CAN UPROOT TREES...DOWN POWER LINES...AND CAUSE DAMAGE
TO ROOFS AND WINDOWS. EVACUATE MOBILE HOMES AS THEY MAY BE
OVERTURNED. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
LAT...LON 4539 9093 4530 9093 4530 9155 4563 9154
4564 9068 4539 9068
TIME...MOT...LOC 2050Z 276DEG 47KT 4562 9130 4551 9129
4546 9133 4542 9137 4536 9147
$$000
WWUS53 KMPX 032133
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
433 PM CDT SUN AUG 3 2008
WIC107-032142-
/O.EXP.KMPX.SV.W.0269.000000T0000Z-080803T2130Z/
RUSK WI-
432 PM CDT SUN AUG 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR RUSK COUNTY EXPIRED AT 430 PM
CDT...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
COUNTY...AND THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...INTENSE CLOUD-TO-GROUND LIGHTNING...AND GUSTY WINDS
WILL REMAIN POSSIBLE ACROSS EASTERN RUSK COUNTY THROUGH 5 PM.
LAT...LON 4539 9093 4530 9093 4530 9155 4563 9154
4564 9068 4539 9068
TIME...MOT...LOC 2051Z 276DEG 47KT 4561 9128 4550 9127
4545 9131 4541 9135 4535 9145
$$
KATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:21 PM CDT, 14 minutes earlier.
Area forecast discussion, Aug 3, 3:21 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 321 PM CDT SUN AUG 3 2008 .DISCUSSION... THE FORECAST CONCERNS CENTER AROUND SEVERE WEATHER POTENTIAL THIS EVENING. ELEVATED CONVECTION HAS DEVELOPED AT NOSE OF 850-600MB THETA-E ADVECTION AHEAD OF MID-LEVEL SHORTWAVE ACROSS CTRL MN INTO WRN WI. THESE STORMS CONTINUE TO EVOLVE EASTWARD AT EDGE OF MID-LEVEL CAP. THIS SHOULD CONTINUE THROUGH THE LATE AFTN AND POSSIBILITY INTO THE EVE WITH STEEP MID-LEVEL LAPSE RATES AND ASSOCIATED MUCAPES OF 2000-4000 J/KG. LARGE CAPE INDICATED ALSO IN THE MAIN HAIL GROWTH REGION. ELEVATED SUPERCELLS HAVE TAKEN OVER AS PRIMARY MODE AND EXPECT THAT TO CONTINUE LOOKING AT OBSERVATIONAL DATA /VAD PROFILER/ AND MESOANALYSIS DATA. HAIL THE MOST LIKELY THREAT WITH THESE THROUGH THE DAYLIGHT HOURS. CONCERN FOR BOUNDARY LAYER BASED CONVECTION IS GROWING IN SOUTH CTRL MN...WITH INITIATION BETWEEN 5 PM AND 8 PM APPEARING LIKELY. 1005MB SFC LOW HAS EVOLVED INTO FAR SE SD DURING THE MIDDLE OF THIS AFTN...WITH ASSOCIATED SFC WARM FRONT DRAPED NEAR OR JUST NORTH OF I-90. THIS HAS BEEN DIABATICALLY ENHANCED DUE TO CLOUD COVER TO THE NORTH AND BAKING HEAT TO THE SOUTH. CUMULUS CLOUD STREETS /POSSIBLY HORIZONTAL CONVECTIVE ROLLS/ HAVE SHOWN UP IN ERN TO NERN IA AND ARE ADVECTING INTO SOUTH CTRL MN. STILL A GREAT AMOUNT OF SURFACE BASED AND MIXED-LAYER CIN IN THAT AREA AS INDICATED BY DIAGNOSTIC SOUNDINGS...ALONG WITH THE BASIC H7 TEMPS A WARM 15C. BUT...SHORTWAVE OR VORT MAXIMA EXTENSION FROM AFOREMENTIONED WAVE IN CTRL MN IS PRESENT ON SATELLITE CHANNELS IN SOUTH CTRL SD. ASSOCIATED HEIGHT FALLS AHEAD OF THIS INDICATED ON THE RUC MODEL COMING ACROSS INTO ERN SD AND SOON INTO SRN MN. SHORT RANGE HIGH RESOLUTION MODELS INDICATE THIS IS ENOUGH TO TRIGGER CONVECTION IN SRN MN. CONVECTIVE TEMPS FOR TRIGGERING SFC BASED CONVECTION WILL BE CLOSE TO BEING REACHED...WITH ADAPTED FORECAST SOUNDINGS FOR DEW POINTS IN THE 75-77F BALLPARK INDICATING CONVECTIVE TEMPS TO NEAR 90F NEEDED FROM FAIRMONT UP TO MANKATO. DEEP LAYER SHEAR OF 40-50 KTS DUE TO INCREASING MID-LEVEL FLOW WITH ASSOCIATED SHORTWAVE IS PLENTY SUFFICIENT FOR SUPERCELLS. 0-1KM SHEAR PREDICTED BY THE RUC AND NAM TO BE BETWEEN 20-30 KTS...HELPED IN PART BY THE RE-INCREASING LLJ. BACKED LOW LEVEL FLOW IN OUR SOUTH CTRL COUNTIES ALSO AIDING POTENTIAL FOR TORNADOES. IT WOULD SEEM LIKE THE GREATEST CHANCE FOR TORNADOES WOULD BE SOON AFTER INITIATION. SIG TOR POTENTIAL SEEMS BRIEF BUT POSSIBLE ACCORDING TO SREF PROBABILITIES ALONG WITH LOCAL RESEARCH REGRESSIONS FOR FAVORABLE SIG TOR PARAMETERS. DOWNBURST POTENTIAL AND LARGE HAIL SEEM VERY LIKELY WITH CELLS DUE TO THE STRONG CAPE AND DCAPE AVAILABLE TO WORK WITH IN THAT AREA. MOST LIKELY TIMING FOR BOUNDARY-LAYER BASED SUPERCELLS WOULD BE 5 PM TO 10 PM. HAVE SVR MENTIONED IN THE FORECAST GRIDS DURING THAT TIME. AS LLJ INTENSIFIES AND FOCUSES INTO SE MN AND WRN WI AHEAD OF SHORT WAVE THIS EVE...CONVECTION SHOULD INCREASE IN AREAL COVERAGE...INCLUDING IN ERN MN AND WRN WI. THIS SHOULD BE ELEVATED IN ERN MN AND WRN WI...WITH STEEP MID-LEVEL LAPSE RATES CONTINUING TO FEED THE CONVECTION. EVENTUAL ORGANIZATION SEEMS LIKELY...GIVEN FAVORABLE MCS/DERECHO PARAMETERS...THAT WOULD ESPECIALLY TAKE OFF OVER SE MN INTO SRN WI LATE THIS EVE INTO OVERNIGHT. SO HAVE HIGHEST POPS THIS EVE AND THEN BEGIN SLOWLY TAILORING BACK...ESPECIALLY IN THE WEST AS SFC COLD FRONT/TROUGH EXTENDING NWRD FROM THE SFC LOW WORK EASTWARD INTO THE FORECAST AREA. THE LIGHT LOW LEVEL WIND FLOW ALONG WITH NO STRONG DRY AIR ADVECTION SHOULD LEAD TO FOG/STRATUS DEVELOPMENT ACROSS MUCH OF THE MN CWA AND POSSIBLY THE WI CWA BY VERY LATE TONIGHT. FOR MON...EVERYTHING EVOLVES SLIGHTLY SOUTHWARD INCLUDING THE UPPER LEVEL JET AND COOLER MID-LEVEL TEMPS. THIS WILL HELP TO AID CONVECTION...POSSIBLY SEVERE DURING THE AFTN AND EVE ON MON. THE MAIN SFC BOUNDARY SHOULD BE TOO OUR SOUTH...HELPED IN PART BY THE CONVECTION TONIGHT. DRY AIR ADVECTION BEGINS TO OOZE INTO THE REGION BY LATE MON NIGHT INTO TUES. REALLY LOOKS LIKE A PLEASANT WEEK AFTER THAT POINT AS ERN NA LONG WAVE TROUGH RE-ESTABLISHES ITSELF. POCKETS OF VORT MAXIMA SEEN ON THE WEST SIDE OF THIS MAY LEAD TO SMALL CHANCES FOR SHOWERS BUT THIS CONTINUES TO FAVOR THE CTRL GREAT LAKES REGION MORE. HAVE BUMPED DOWN MIN TEMPS FOR FRI INTO NEXT WEEKEND...CLOSER TO LOWER VALUES OF 00Z MEN GUIDANCE BASED ON 850MB TEMPS CREEPING INTO THE SINGLE DIGITS INTO CTRL MN AND WRN WI. && .AVIATION... /18Z TAF ISSUANCE/ SMALL THUNDERSTORM COMPLEX BETWEEN THE NORTHERN SUBURBS OF THE TWIN CITIES AND DULUTH MOVING ENE. ACTIVITY IS ALONG A SHORT WAVE TRACKING ACROSS EASTERN MN. 700 MB TEMPERATURES ABOVE 14 DEG C TO THE SSW OF THE TWIN CITIES HELPING TO CAP ANY DEVELOPMENT IN THAT DIRECTION FOR THE TIME BEING. MORE RIPPLES IN THE UPPER FLOW ACROSS THE DAKOTAS. ACTIVITY OVER THE EASTERN DAKOTAS IS ALONG A SURFACE FRONT AND ANOTHER SHORT WAVE ALOFT. THE FRONT AND ACTIVITY WILL SPREAD INTO WESTERN MN THIS AFTERNOON AND INTO EASTERN MN AND WEST CENTRAL WI EARLY TONIGHT. HAVE INDICATED SOME TEMPO GROUPS TO TRY AND TIME THE BEST CHANCES FOR THUNDER. THE FRONT WILL BE OVER THE EASTERN AND SOUTHERN CWA MONDAY MORNING. A VERY BAGGY PRESSURE PATTERN AND DEW POINTS IN THE MIDDLE 60S TO LOWER 70S STILL EXPECTED FROM KSTC AND KRWF ON EASTWARD. NAM BUFKIT HYDROLAPSE INCREASING FROM 4 G/KG BETWEEN THE SURFACE AND 500 FEET EARLY MONDAY MORNING. HENCE...THERE IS PRETTY HIGH POTENTIAL FOR STATUS AND FOG. EXPECT VISIBILITIES IN THE 1 TO 3 MILE RANGE WITH CEILING BETWEEN 500 AND 1500 FEET. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MTF/RAH
Hazardous weather outlook, Aug 3, 1:07 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 107 PM CDT SUN AUG 3 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 041100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 107 PM CDT SUN AUG 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. DURING MUCH OF THE AFTERNOON...SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND EASTERN MINNESOTA INTO WESTERN WISCONSIN. SOME OF THESE MAY PRODUCE LARGE HAIL AND STRONG WINDS. VERY LATE THIS AFTERNOON INTO THIS EVENING...THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTHERN AND WESTERN MINNESOTA. THESE WILL EXPAND NORTHEASTWARD ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA THROUGH THE EVENING AND INTO EARLY OVERNIGHT. SOME OF THESE STORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. ACROSS SOUTH CENTRAL MINNESOTA...THERE IS A AN ADDITIONAL THREAT FOR ISOLATED TORNADOES...MAINLY BETWEEN 5 PM AND 10 PM. THE THUNDERSTORM THREAT IS DUE TO AN APPROACHING LOW PRESSURE SYSTEM IN SOUTHEAST SOUTH DAKOTA AND ASSOCIATED FRONTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY EVENING. THE COLD FRONT WILL SLOWLY MOVE SOUTHEAST ACROSS THE OUTLOOK AREA ON MONDAY AND MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE DAY AND EVENING ALONG AND AHEAD OF THE FRONT. SOME OF THESE MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN PARTS OF THE OUTLOOK AREA LATE THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, Aug 3, 2:08 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL PRINCETON 45.57N 93.59W
08/03/2008 M0.88 INCH MILLE LACS MN BROADCAST MEDIA
&&
SPRLocal storm report, Aug 3, 2:37 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
237 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 4 NE RUSH CITY 45.72N 92.91W
08/03/2008 M2.60 INCH CHISAGO MN TRAINED SPOTTER
HEAVY RAIN RESULTING IN 2.60 INCHES OF RAIN IN 2.5 HOURS
&&
SPRLocal storm report, Aug 3, 3:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
302 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN NE BRAHAM 45.73N 93.17W
08/03/2008 M2.50 INCH ISANTI MN TRAINED SPOTTER
HEAVY RAIN RESULTED IN RAIN TOTALS OF 2.5 INCHES IN 3
HOURS
&&
SPRLocal storm report, Aug 3, 3:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG LUCK 45.58N 92.47W
08/03/2008 POLK WI LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND POWER LINES DOWNED IN AND
NEAR THE CITY OF LUCK BETWEEN 250 PM AND 258 PM.
&&
KATLocal storm report, Aug 3, 3:24 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL RICHMOND 45.45N 94.52W
08/03/2008 M1.00 INCH STEARNS MN TRAINED SPOTTER
&&
SPRLocal storm report, Aug 3, 3:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 PM CDT SUN AUG 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG CUMBERLAND 45.54N 92.02W
08/03/2008 BARRON WI LAW ENFORCEMENT
POWER LINES SNAPPED NEAR CUMBERLAND JUST NORTH OF HWY 48
&&
SPRThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:31 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 44 min |
| Aug 3, 2:58 PM CDT | Severe Thunderstorm Warning | MPX | Barron | 47 min |
| Aug 3, 4:03 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.